King's College London

Research portal

Eigenvalue Asymptotics for Weighted Polyharmonic Operator with a Singular Measure in the Critical Case

Research output: Contribution to journalArticlepeer-review

G. V. Rozenblum, E. M. Shargorodsky

Original languageEnglish
Pages (from-to)170-173
Number of pages4
JournalFunctional Analysis and its Applications
Issue number2
Accepted/In press15 Dec 2020
PublishedApr 2021

Bibliographical note

Publisher Copyright: © 2021, Pleiades Publishing, Ltd.

King's Authors


Abstract: We find that, in the critical case (Formula presented.), the eigenvalues of the problem (Formula presented.) with the singular measure P supported on a compact Lipschitz surface of an arbitrary dimension in (Formula presented.) satisfy an asymptotic formula of the same order as in the case of an absolutely continuous measure.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454